RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1998, Volume 34, Issue 2, Pages 65–76 (Mi ppi405)  

This article is cited in 4 scientific papers (total in 4 papers)

Methods of Signal Processing

Nonlinear Filtering with Fractional Brownian Motion

M. L. Kleptsyna, P. E. Kloeden, V. V. Anh


Abstract: A Kalman-type system of integral equations is obtained for a nonlinear filtering problem in which the noise generating the signal is a fractional Brownian motion with long-range dependence and the observational process appears in functional form in both the signal and observation equations.

Full text: PDF file (867 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 1998, 34:2, 150–160

Bibliographic databases:

UDC: 621.391.1:519.28
Received: 14.10.1996
Revised: 22.01.1998

Citation: M. L. Kleptsyna, P. E. Kloeden, V. V. Anh, “Nonlinear Filtering with Fractional Brownian Motion”, Probl. Peredachi Inf., 34:2 (1998), 65–76; Problems Inform. Transmission, 34:2 (1998), 150–160

Citation in format AMSBIB
\Bibitem{KleKloAnh98}
\by M.~L.~Kleptsyna, P.~E.~Kloeden, V.~V.~Anh
\paper Nonlinear Filtering with Fractional Brownian Motion
\jour Probl. Peredachi Inf.
\yr 1998
\vol 34
\issue 2
\pages 65--76
\mathnet{http://mi.mathnet.ru/ppi405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1657388}
\zmath{https://zbmath.org/?q=an:0920.93037}
\transl
\jour Problems Inform. Transmission
\yr 1998
\vol 34
\issue 2
\pages 150--160


Linking options:
  • http://mi.mathnet.ru/eng/ppi405
  • http://mi.mathnet.ru/eng/ppi/v34/i2/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Amirdjanova, A, “Nonlinear filtering with fractional Brownian motion”, Applied Mathematics and Optimization, 46:2–3 (2002), 81  crossref  mathscinet  zmath  isi
    2. Bishwal, JPN, “Maximum likelihood estimation in partially observed Stochastic differential. System driven by a fractional Brownian motion”, Stochastic Analysis and Applications, 21:5 (2003), 995  crossref  mathscinet  zmath  isi
    3. Mishura, YS, “Wiener integration with respect to fractional brownian motion”, Stochastic Calculus For Fractional Brownian Motion and Related Processes, 1929 (2008), 1  crossref  mathscinet  adsnasa  isi
    4. Artemov A.V., “Effective Signal Extraction Via Local Polynomial Approximation Under Long-Range Dependency Conditions”, Lobachevskii J. Math., 39:3, SI (2018), 309–320  crossref  mathscinet  zmath  isi  scopus
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:261
    Full text:114
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020